# SDR UALA2011081504319

- Difficulty date: August 12, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 44,444 hours, 17,687 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1524
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS O2 MASK MIC INOPERATIVE.  REPLACED CAPT'S O2 MASK & O2 MASK BOX.
